# SDR ABXA9701421

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919301506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE RT WING LEADING EDGE FIRST RIB INBD OF NR 2 SLAT TRACK CRACKED AT LOWER SPAR.  REMOVED AND REPLACED RIB IAW DC9 SRM 51-30-1, 51-30-2, 51-30-5.
